# SDR HNAA2013080500447

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 62,112 hours, 69,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT AFTER LANDING, NOSE GEAR INDICATED RED UNSAFE. ACFT WAS STOPPED ASAP AND RED INDICATION SELF CLEARED TO GREEN.  DISCREPANCY WAS ASSOCIATED WITH WOW CAUTION LIGHT.  CHECKED PSEU FOR FAULT CODES.  NO CODES INVALID NOTED.  CHECKED SENSOR GAP CLEARENCE.  ALL CHECKED OK.  INSPECTED NOSE LANDING GEAR WHEEL WELL STRUT AND ATTACHMENTS.  NO DAMAGE NOTED.  AS PRECAUTIONARY MEASURE, R & R PSEU. OPS CHECKED GOOD ON EXTENSION RETRACTION 6 CYCLES AND TAXI IAW 32-61-50.
